# SDR USAA920071257

- Difficulty date: November 29, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 58,010 hours, 25,997 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Psu
- Part number: 32145410
- Part serial: 4355
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAL - EEL - C7 CHECK - L FWD DOOR EMERGENCY LIGHT EPSU FAILED DURING OPERATIONAL TEST.  REMOVED AND REPLACED L FWD DOOR EMERGENCY LIGHT EPSU AND PERFORMED OPERATIONAL TEST GOOD.
